A partition of a positive integer n is a nonincreasing sequence of positive integers with sum Here we define a special class of partitions. 1. Let be a positive integer. Any partition of n whose Ferrers graph have no hook numbers divisible by t is known as a t- core partitionof The hooks are important in the representation theory of finite symmetric groups and the theory of cranks associated with Ramanujan’s congruences for the ordinary partition function [3,4,6]. If and , then we define to be the number of partitions of n that are t-core partitions. The arithmetic of is studied in [3,4]. The power series generating function for is given by the infinite product: ∑n=0∞ ct(n)qn= n=1∞
@article{bwmeta1.element.bwnjournal-article-aav66i3p221bwm, author = {Ken Ono}, title = {On the positivity of the number of t-core partitions}, journal = {Acta Arithmetica}, volume = {68}, year = {1994}, pages = {221-228}, zbl = {0793.11027}, language = {en}, url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-aav66i3p221bwm} }
Ken Ono. On the positivity of the number of t-core partitions. Acta Arithmetica, Tome 68 (1994) pp. 221-228. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-aav66i3p221bwm/
[000] [1] G. Andrews, EΥPHKA! num = Δ + Δ + Δ, J. Number Theory 23 (1986), 285-293.
[001] [2] P. Deligne, La conjecture de Weil. I, Publ. Math. I.H.E.S. 43 (1974), 273-307.
[002] [3] F. Garvan, Some congruence properties for partitions that are t-cores, Proc. London Math. Soc. 66 (1993), 449-478. | Zbl 0788.11044
[003] [4] F. Garvan, D. Kim and D. Stanton, Cranks and t-cores, Invent. Math. 101 (1990), 1-17. | Zbl 0721.11039
[004] [5] B. Jones, The Arithmetic Theory of Quadratic Forms, Carus Math. Monographs 10, Wiley, 1950.
[005] [6] A. A. Klyachko, Modular forms and representations of symmetric groups, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 116 (1982), 74-85 (in Russian). | Zbl 0512.10019
[006] [7] K. Ono, Congruences on the Fourier coefficients of modular forms on Γ₀(N), Ph.D. Thesis, The University of California, Los Angeles, 1993.
[007] [8] G. Shimura, Introduction to the Arithmetic Theory of Automorphic Forms, Publ. Math. Soc. Japan 11, Princeton Univ. Press, 1971. | Zbl 0221.10029